# SDR COMA9960007

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LATCH MESSAGE.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED DOOR, NO DEFECTS NOTED.
